So tired

23 Jul

It’s been one-week since my third T shot and I am back to feeling very tired but struggling to get a good night’s sleep. I don’t know if it is the T or my thyroid or maybe both? Family is worried about me and always asking me if I’ve spoken to the doctor about my tiredness. I bat them away and tell them I am fine, blaming my under-active thyroid. They don’t know I am taking T – I’ve explained it as needing some hormones that will help me feel better and level me out so I don’t get a menstrual cycle anymore. I don’t know how they will react when I start changing in more noticeable ways…

A couple of days ago my partner and I noticed that my voice had dropped a little. Nothing drastic but enough that we could tell something was shifting. It sounded like I had a slight cold and I was able to drop my voice a little more when I tried to speak lower. My voice soon returned to normal after a couple of days and I think I am back to what I ‘normally’ sound like. No-one else has seen me in those in-between days so no one else would have heard it. I half-thought of recording it but then thought it was silly so did nothing. I am not quite sure how far I want to take my voice…what if it ‘drops’ and I don’t like it?

In a couple of days time I will be going back to my old doctor who first diagnosed me with an under-active thyroid. He isn’t aware of my starting T and I don’t really plan on telling him as he’s just someone I see on a rare basis because he’s close to my house. In two-weeks I get to see the endo again who will be checking my hormone levels as well as my thyroid function. I am going back after three-months on T with the possibility of increasing my current dose. My question is if I want to go on a full dose every three months or if I want some other combination. In three weeks I will be back to the other doctor who gives me my injections and from there on who knows.

In-between all of this I am really enjoying the changes I’ve noticed so far but stressing over what family will say. Why can’t I just be me? I am enjoying sex but am not addicted, however I can really understand why T would be of benefit to women with low libido’s, everything just feels better. I am withdrawing a little but still keeping in contact with a few friends, my life is busy enough in-between work and other commitments. I’m ok, just saying.

No comments yet

Leave a Reply

Your email address will not be published. Required fields are marked *